# SDR SWIA202164808

- Difficulty date: November 3, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT  FS310  TO FS349 & L/H STRINGER 21LH     (C-CHECK RO 3/10/2022)    REMOVED AND REPLACED CORRODED BACK UP SILL AT FS 310.00 TO FS 349.00 STGR 21L WITH NEW BACK UP SILL. REF. CRJ700 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, 51-25-06-001-001-A01AND SRM 51-25-16-001-001-A01. REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITION AND CORRCTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT THIS TIME.
